| Model Number |
1003327 |
| Medical Device Problem Codes |
Leak/Splash (1354); Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the copilot did not screw in properly and leaked during the procedure.There were no adverse patient effects.A new device was used to complete the procedure.There was no reported clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.B3: estimated date.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed an indication of a product quality issue.A review of the complaint history of the reported lot revealed similar complaints from this lot, indicating there is a potential quality issue.The investigation determined the reported loose or intermittent connection appears to be related to a potential quality issue.The issue is being addressed per internal operating procedures.Abbott vascular will continue to trend the performance of these devices.D9: correction device available for evaluation: updated from yes to no.H6: correction medical device problem code 1354 was removed.
Event or Problem Description
Subsequent to the initially filed reports, the procedure description was updated.It was reported in a general comment that the copilot did not screw in properly.There were no adverse patient effects.A new device was used to complete the procedure.There was no reported clinically significant delay in the procedure.No additional information was provided.